Couldn't find what you looking for?

TRY OUR SEARCH!

This question is in regards to taking pain medications for Ulcerative Colitis. My brother was recently diagnosed with this and is still in hospital (been there 2 weeks now). He saw a specialist, and had the test done with the camera up his colon, and they diagnosed him. The specialist said he would need an operation to remove his colon, and sent the surgeon up for a consult. The surgeon still hasn't gotten the report from the specialist, so we are waiting. In the mean time, my brother is in extreme pain, they where giving him pain meds by intravenous and they where helping to manage the pain, but they just recently changed him to pain meds by mouth when they changed doctors. Now it seems the doctor is unaware of the Ulcerative Colitis and is switching him to oral pain meds with plans to send him home? This is all very confusing and we are uncertain if these meds could make things worse. He has bloody diarhea and alot of pain while passing stools and his symptoms are not getting any better.

Loading...

IHi there, I can tell you for sure that some medication can cause a lot of intestinal distress so it depends on what it is that he's taking. Can you tell me what pain meds he's on? That would be really helpful to know. Thanks!
Reply

Loading...